# SDR MASA2019011311661

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 22,034 hours, 19,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOD LIGHT INOP ROW 17. RELAMPED.
